×

zbMATH — the first resource for mathematics

Resilient dissipative dynamic output feedback control for uncertain Markov jump Lur’e systems with time-varying delays. (English) Zbl 1377.93065
Summary: The resilient dissipative dynamic output feedback control problem for a class of uncertain Markov jump Lur’e systems with piecewise homogeneous transition probabilities and time-varying delays in the discrete-time domain are examined in this study. The designed controller can tolerate additive uncertainties in the controller gain matrix, which result from controller implementations. The time-varying delays are also supposed to be mode-dependent with lower and upper bounds known a priori. By constructing a Lyapunov-Krasovskii functional candidate, sufficient conditions regarding the existence of desired resilient dissipative controllers are obtained in terms of linear matrix inequalities, thereby ensuring that the resulting closed-loop system is stochastically stable and strictly dissipative. Two numerical examples were established to illustrate the effectiveness of the proposed theoretical results.

MSC:
93B35 Sensitivity (robustness)
93B52 Feedback control
60J75 Jump processes (MSC2010)
93E15 Stochastic stability in control theory
93C15 Control/observation systems governed by ordinary differential equations
93C41 Control/observation systems with incomplete information
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Costa, O.; Fragoso, M.; Marques, R., Discrete-time Markov jump linear systems, (2006), Springer London · Zbl 1081.93001
[2] de Souza, C. E., Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems, IEEE Trans. Automat. Control, 51, 5, 836-841, (2006) · Zbl 1366.93479
[3] Pan, S.; Sun, J.; Zhao, S., Stabilization of discrete-time Markovian jump linear systems via time-delayed and impulsive controllers, Automatica, 44, 11, 2954-2958, (2008) · Zbl 1152.93509
[4] Boukas, E.; Liu, Z., Robust \(H_\infty\) control of discrete-time Markovian jump linear systems with mode-dependent time-delays, IEEE Trans. Automat. Control, 46, 12, 1918-1924, (2001) · Zbl 1005.93050
[5] Chen, W.; Guan, Z.; Yu, P., Delay-dependent stability and \(H_\infty\) control of uncertain discrete-time Markovian jump systems with mode-dependent time delays, Systems Control Lett., 52, 5, 361-376, (2004) · Zbl 1157.93438
[6] Goncalves, A.; Fioravanti, A.; Geromel, J., \(H_\infty\) filtering of discrete time Markov jump linear systems through linear matrix inequalities, IEEE Trans. Automat. Control, 54, 6, 1347-1351, (2009) · Zbl 1367.93643
[7] Lur’e, A. I., Some nonlinear problem in the theory of automatic control, (1957), H. M. Stationary Office London
[8] M.R. Liberzon, On the stability of controlled flight of an axisymmetric rotating vehicle with incomplete model information, in: Proceedings of the American Control Conference, IEEE, 1999, pp. 3530-3533.
[9] Aberkane, S., Stochastic stabilization of a class of nonhomogeneous Markovian jump linear systems, Systems Control Lett., 60, 3, 156-160, (2011) · Zbl 1210.93078
[10] Zhang, L., \(H_\infty\) estimation for discrete-time piecewise homogeneous Markov jump linear systems, Automatica, 45, 1, 2570-2576, (2009) · Zbl 1180.93100
[11] Gonzaga, C. A.C.; Costa, O. L.V., Stochastic stabilization and induced \(l_2\)-gain for discrete-time Markov jump lur’e systems with control saturation, Automatica, 50, 9, 2397-2404, (2014) · Zbl 1297.93175
[12] Zhang, Y.; Ou, Y.; Zhou, Y.; Wu, X.; Sheng, W., Observer-based \(l_2 - l_\infty\) control for discrete-time nonhomogeneous Markov jump lur’e systems with sensor saturations, Neurocomputing, 162, 141-149, (2015)
[13] Khalil, H. K., Nonlinear systems, (2002), Prentice Hall New Jersey · Zbl 0626.34052
[14] Song, G.; Zhang, Y.; Xu, S., Stability and \(l_2\)-gain analysis for a class of discrete-time nonlinear Markovian jump systems with actuator saturation and incomplete knowledge of transition probabilities, IET Control Theory Appl., 6, 17, 2716-2723, (2012)
[15] Zhang, Y.; Ou, Y., Model reduction for discrete-time Markov jump lur’e systems with time-varying delays in a unified framework, J. Franklin Inst., 352, 11, 5003-5023, (2015) · Zbl 1395.93138
[16] Zhu, Y.; Zhang, L.; Zheng, W., Distributed H-infinity filtering for a class of discrete-time Markov jump lure systems with redundant channels, IEEE Trans. Ind. Electron., 63, 3, 1876-1885, (2016)
[17] Phat, V. K.; Ratchagit, K., Stability and stabilization of switched linear discrete-time systems with interval time-varying delay, Nonlinear Anal. Hybrid Syst., 5, 4, 605-612, (2011) · Zbl 1227.93097
[18] He, Y.; Wu, M.; Liu, G.; She, J., Output feedback stabilization for a discrete-time system with a time-varying delay, IEEE Trans. Automat. Control, 53, 10, 2372-2377, (2008) · Zbl 1367.93507
[19] Wang, Z.; Ho, D. W.C.; Liu, Y.; Liu, X., Robust \(H_\infty\) control for a class of nonlinear discrete time-delay stochastic systems with missing measurements, Automatica, 45, 13, 684-691, (2009) · Zbl 1166.93319
[20] Cao, Y.; Lam, J., Robust \(H_\infty\) control of uncertain Markovian jump systems with time-delay, IEEE Trans. Automat. Control, 45, 1, 77-83, (2000) · Zbl 0983.93075
[21] Shi, P.; Boukas, E. K.; Agarwal, R. K., Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay, IEEE Trans. Automat. Control, 44, 11, 2139-2144, (1999) · Zbl 1078.93575
[22] Kang, Y.; Zhang, J.; Ge, S., Robust output feedback \(H_\infty\) control of uncertain Markovian jump systems with mode-dependent time-delays, Internat. J. Control, 81, 1, 43-61, (2008) · Zbl 1194.93181
[23] Xu, S.; Lam, J.; Mao, X., Delay-dependent \(H_\infty\) control and filtering for uncertain Markovian jump systems with time-varying delays, IEEE Trans. Circuits Syst. I. Regul. Pap., 54, 9, 2070-2077, (2007) · Zbl 1374.93134
[24] Yu, J.; Tan, J.; Jiang, H.; Liu, H., Dynamic output feedback control for Markovian jump systems with time-varying delays, IET Control Theory Appl., 6, 6, 803-812, (2012)
[25] Karimi, H. R., Passivity-based output feedback control of Markovian jump systems with discrete and distributed time-varying delays, Int. J. Syst. Sci., 44, 7, 1290-1300, (2013) · Zbl 1278.93287
[26] Huang, H.; Long, F.; Li, C., Stabilization for a class of Markovian jump linear systems with linear fractional uncertainties, Int. J. Innov. Comput. Inf. Control, 11, 1, 295-307, (2015)
[27] Li, L.; Jia, Y., Non-fragile dynamic output feedback control for linear systems with time-varying delay, IET Control Theory Appl., 3, 8, 995-1005, (2009)
[28] Yang, G.; Wang, J., Non-fragile nonlinear \(h_\infty\) control via dynamic output feedback, (Proc. American Control Conf., (2003), Denver USA), 2967-2972
[29] Willems, J., Dissipative dynamical systems part I: general theory, Arch. Ration. Mech. Anal., 45, 5, 321-351, (1972) · Zbl 0252.93002
[30] Hill, D. J.; Moylan, P. J., Dissipative dynamic systems: basic input-output and state properties, J. Franklin Inst., 309, 327-357, (1980) · Zbl 0451.93007
[31] Sheng, L.; Gao, M.; Zhang, W., Dissipative control for Markov jump non-linear stochastic systems based on T-S fuzzy model, Int. J. Syst. Sci., 45, 5, 1213-1224, (2014) · Zbl 1284.93141
[32] Feng, Z.; Lam, J.; Shu, Z., Dissipative control for linear systems by static output feedback, Int. J. Syst. Sci., 44, 8, 1566-1576, (2013) · Zbl 1278.93083
[33] Ding, D.; Wang, Z.; Hu, J.; Shu, H., Dissipative control for state-saturated discrete time-varying systems with randomly occurring nonlinearities and missing measurements, Internat. J. Control, 86, 4, 674-688, (2013) · Zbl 1278.93279
[34] Tan, Z.; Soh, Y. C.; Xie, L., Dissipative control for linear discrete-time systems, Automatica, 35, 1557-1564, (1999) · Zbl 0949.93068
[35] Li, Z.; Wang, J.; Shao, H., Delay-dependent dissipative control for linear time-delay systems, J. Franklin Inst., 339, 6, 529-542, (2002) · Zbl 1048.93050
[36] Dynkin, E., Theory of Markov processes, (2006), Dover Mineola, NY, reprint of 1961 edition ed. · Zbl 1116.60001
[37] Wu, Z.; Shi, P.; Su, H.; Chu, J., Dissipativity analysis for discretetime stochastic neural networks with time-varying delays, IEEE Trans. Neural Netw. Learn. Syst., 24, 3, 345-355, (2013)
[38] Mahmoud, M. S., Resilient linear filtering of uncertain systems, Automatica, 40, 10, 1797-1802, (2004) · Zbl 1162.93403
[39] Geromel, J. C.; Gon, A. P.C.; Fioravanti, A., Dynamic output feedback control of discrete-time Markov jump linear systems through linear matrix inequalities, SIAM J. Control Optim., 48, 2, 573-593, (2009) · Zbl 1194.93070
[40] Zhu, Y.; Zhang, L.; Basin, M. V., Nonstationary \(H_\infty\) dynamic output feedback control for discrete-time Markov jump linear systems with actuator and sensor saturations, Internat. J. Robust Nonlinear Control, 26, 5, 1010-1025, (2016) · Zbl 1333.93231
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.